Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Coefficients in quadrature formulas


Author: A. H. Stroud
Journal: Math. Comp. 17 (1963), 289-291
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1963-0159421-2
MathSciNet review: 0159421
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. R. Gantmacher, The theory of matrices. Vols. 1, 2, Translated by K. A. Hirsch, Chelsea Publishing Co., New York, 1959. MR 0107649
  • [2] Vladimir Ivanovich Krylov, Approximate calculation of integrals, Translated by Arthur H. Stroud, The Macmillan Co., New York-London, 1962, 1962. MR 0144464
  • [3] G. Szego, Orthogonal Polynomials, Amer. Math. Soc. Colloquium Publ., v. 23, 1959.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0159421-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society